Wisconsin, 2022

Tornadoes and Hail in Wisconsin, June 15, 2022

June 15, 2022 · NWS ARX · 21 events in 7 counties and zones

Two rounds of storms moved across western Wisconsin during the late morning and afternoon of June 15th. The morning storms produced some hail and wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$2.0 million
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

Two rounds of storms moved across western Wisconsin during the late morning and afternoon of June 15th. The morning storms produced some hail and wind damage. Quarter sized hail fell in Stoddard (Vernon County) and trees were blown down southeast of La Crosse (La Crosse County). The afternoon storms were stronger and produced three tornadoes along with wind damage. An EF2 tornado developed south of Tomah (Monroe County) and tracked northeast into the Necedah Wildlife Refuge (Juneau County) before dissipating. This tornado produced extensive tree damage, some structural damage to buildings south of Wyeville (Monroe County) and blew over several semis along Interstate 90/94 resulting in two injuries. Monroe County declared a state of emergency. An EF1 tornado moved across rural portions of Vernon County east of La Farge (Vernon County) causing mainly tree damage. A second EF1 tornado developed very near Mauston (Juneau County) and then tracked through the city before moving northeast and dissipating just west of the Wisconsin River south of Castle Rock Dam. The hospital and several other buildings in Mauston sustained some structural damage, mainly to roofs. Several mobile homes on the east side Mauston were damaged by downed trees from the tornado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 15, 6:00 AM CST, 4 hours 50 minutes earlier.

Area forecast discussion, Jun 15, 6:00 AM CST, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
700 AM CDT Wed Jun 15 2022

.DISCUSSION...(Today through Tuesday)
Issued at 213 AM CDT Wed Jun 15 2022

Key Messages:

 - Heavy rain, strong winds, and hail possible this morning for
   much of the area

 - Severe weather threat increases this afternoon with hazards of
   tornadoes, very large hail, and damaging winds.

 - Quiet latter half of the week, seasonable temperatures for the
   weekend, and potential warm up into next week.

THIS MORNING'S STORMS:

Have been monitoring stronger storms overnight advecting from Iowa.
While these have been associated with a weak cold surface boundary,
the accompanying surface low will advect northeast out of Nebraska
early this morning, resulting in a subsequent round of strong to
severe storms. The guiding upper level pulse and associated
vorticity maxima will guide these more widespread storms from
northeast Iowa into southeast Minnesota and central Wisconsin.
Instability is expected to remain elevated with a clingy cap
covering our forecast area; resulting in hazards of hail, heavy
rain, and strong winds. Precipitable water values will be near
2.0", +2.5 standardized anomalies according to NAEFS/ENS,
resulting in possible flash flooding. These storms are expected
to exit central Wisconsin into the late morning.

SEVERE WEATHER THIS AFTERNOON:

In the afternoon, a higher impact event is still slated on tap as
the upper level trough and associated mid level vorticity lobes
slide by; driving a surface boundary from northwest to southeast.
The SBCAPE pool builds to ~3500 J/kg (HREF;15.00Z) with steepening
low level lapse rates, afternoon warming, and 70F surface dewpoint
temperatures. Sufficient shear will be aided by a 50kt 700mb jet,
providing some clockwise rotation for the hodograph in the 2-4km
height range. From 0-3km, HREF continues to include 40-50kt of
bulk shear, supportive of supercells. While initial model
soundings suggest 0-1km isn't strongly backed, mostly speed shear
(~20kts) in high resolution model hodographs, if a mesoscale low
forms, the risk for large tornadoes would increase given the
resultant increase in hodograph curvature. Regardless, a thin axis
of prefrontal 0-1km storm relative helicity values will approach
200 m2s2 from northeast Iowa into central Wisconsin. Very large
hail (2+") will also be possible with the large, fat CAPE profiles
and steep lapse rates within the growth hail zone. The storm
prediction center has continued an enhanced outlook for much of
the forecast area given the aforementioned parameters, including
30% hatching for wind/hail, and 10% for tornadoes.

THURSDAY THROUGH WEDNESDAY:

Latter half of the week continues to look less active as an
amplified upper level ridge traverses the Midwest. Temperatures
remain seasonable through the weekend. While this ridge persists
into early next week, deterministic models hint at possible
precipitation chances with sneaky upper level pulses sliding along
northwest flow. GEFS/EPS contains little agreement among members for
the 15.00Z forecast hour. Temperatures increase back to above
seasonable for the new work week, with the ECMWF Shift of Tails
focused to our north and west in central Minnesota.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 645 AM CDT Wed Jun 15 2022

Showers and thunderstorms will continue to be in the area through
the morning and into the afternoon. Some of the storms may be
strong to severe...especially early this afternoon. Did include
some preliminary wind gusts with the storms, however these may be
increased depending on the location of the stronger storms. The
storms appear to exit the TAF sites around 21 or 22z. VFR/MVFR
ceilings may accompany the storms this morning with some patchy
MVFR/IFR visibilities. Low level wind shear is expect later
tonight after 10Z.

&&

.HYDROLOGY...
Issued at 256 PM CDT Tue Jun 14 2022

Overnight, many areas across the forecast area received 1-2" of
precipitation. The present moist, tropical air mass contains high
precipitable water values, nearing 2 inches, and high warm cloud
layers, averaging 12,000 ft. Therefore, rainfall rates of 1-2"/hr
will be possible for much of the area today. Subsequent rounds of
precipitation this morning and afternoon will present flash
flooding concerns with HREF guidance suggesting localized 3"+
possible. Areas that have been affected by higher amounts in the
previous couple of days will be more susceptible to flash
flooding.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DISCUSSION...JAR
AVIATION...Zapotocny
HYDROLOGY...JAR
Hazardous weather outlook, Jun 15, 3:26 AM CST, 7 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
426 AM CDT Wed Jun 15 2022

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-161000-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
426 AM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa...and southwest into central
Wisconsin.

.DAY ONE...Today and Tonight

Strong to severe storms are possible this morning. Primary
hazards are heavy rain with localized flooding, strong winds, and
hail.

Severe storms are likely this afternoon into the evening. Hazards
include very large hail, tornadoes, damaging winds, and heavy
rain. Localized flash flooding is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

JAR

In the hours before

Local storm report, Jun 15, 9:38 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1038 AM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     TSTM WND DMG     1 WNW COLWELL           43.17N 92.61W
06/15/2022                   FLOYD              IA   TRAINED SPOTTER

            BRANCHES AROUND 3 INCHES IN DIAMETER DOWN
            WITH PEA SIZE HAIL. HALF AN INCH OF RAIN IN
            5 MINUTES.

&&
Local storm report, Jun 15, 9:39 AM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1039 AM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HAIL             1 S ALTA VISTA          43.17N 92.42W
06/15/2022  E0.88 INCH       CHICKASAW          IA   TRAINED SPOTTER

            TORRENTIAL RAINFALL AS WELL.

&&
Special weather statement, Jun 15, 9:42 AM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1042 AM CDT Wed Jun 15 2022

MNZ088-095-096-WIZ032-033-041-151645-
Fillmore MN-Winona MN-Houston MN-Buffalo WI-Trempealeau WI-
La Crosse WI-
1042 AM CDT Wed Jun 15 2022

...Strong thunderstorms over southeast Minnesota at 1040 AM CDT...

At 1040 AM CDT, the public reported dime to quarter sized hail near
Fountain at 1035 am. Strong thunderstorms were near Rushford, or 14
miles southwest of Winona, moving northeast at 60 mph.

HAZARD...Nickel size hail.

SOURCE...Public.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Winona, Preston, Holmen, Goodview, Rushford, Lewiston, Trempealeau,
Galesville, Fountain City, Lanesboro, Stockton, Fountain, Brice
Prairie, Dodge, Rushford Village, Wilson, Saratoga, Ettrick, Hart and
Fremont.

People attending Steamboat Days should seek safe shelter immediately!

This includes Interstate 90 in Minnesota between mile markers 235 and
269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4402 9201 4426 9131 4403 9111 4361 9220
TIME...MOT...LOC 1540Z 237DEG 52KT 4388 9181

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Baumgardt
Local storm report, Jun 15, 9:57 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1057 AM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     HAIL             DAVIS CORNERS           43.36N 92.30W
06/15/2022  E0.70 INCH       HOWARD             IA   LAW ENFORCEMENT

1045 AM     HAIL             LIME SPRINGS            43.45N 92.28W
06/15/2022  E0.70 INCH       HOWARD             IA   LAW ENFORCEMENT

1052 AM     HAIL             CRESCO                  43.37N 92.12W
06/15/2022  E0.70 INCH       HOWARD             IA   LAW ENFORCEMENT

&&
Special weather statement, Jun 15, 10:17 AM CST, 33 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1117 AM CDT Wed Jun 15 2022

IAZ011-MNZ095-096-151700-
Allamakee IA-Fillmore MN-Houston MN-
1117 AM CDT Wed Jun 15 2022

...Strong thunderstorms will impact far northeast Iowa and far
southeastern Minnesota through NOON CDT...

At 1114 AM CDT, Doppler radar was tracking strong thunderstorms
along a line extending from Mabel to near Decorah. Movement was
northeast at 55 mph.

HAZARD...Winds up to 40 mph and penny size hail could occur.

SOURCE...Law enforcement has reported nickel sized hail and pockets
         of minor tree branch damage with this storm.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Spring Grove around 1125 AM CDT.
  Caledonia around 1135 AM CDT.
  New Albin around 1145 AM CDT.
  Brownsville around 1150 AM CDT.

Other locations impacted by these storms include Hanover, County 16
And 4 Corners Drive, County Roads A 26 And X 6 A, Quandahl, Riceford,
County 5 And Peyton Road, Newhouse, Dun Romin Park Campground, Eitzen
and Newburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4350 9161 4350 9189 4356 9189 4371 9127
      4365 9127 4365 9126 4361 9127 4358 9123
      4354 9125 4353 9124 4352 9122 4348 9122
      4345 9123 4342 9121 4334 9161
TIME...MOT...LOC 1616Z 246DEG 46KT 4353 9179 4339 9177

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Baumgardt
Special weather statement, Jun 15, 10:48 AM CST, 2 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1148 AM CDT Wed Jun 15 2022

MNZ096-WIZ041-042-053-151730-
Houston MN-Vernon WI-La Crosse WI-Monroe WI-
1148 AM CDT Wed Jun 15 2022

...Strong thunderstorms moving into west-central Wisconsin through
1230 PM CDT...

At 1145 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brownsville to 6 miles northwest of New
Albin. Movement was northeast at 50 mph.

HAZARD...Winds up to 40 mph and penny size hail could occur.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Hokah and Brownsville around 1150 AM CDT.
  Stoddard around 1155 AM CDT.
  South La Crosse around 1200 PM CDT.
  Coon Valley around 1210 PM CDT.
  Westby around 1215 PM CDT.
  Cashton around 1220 PM CDT.

Other locations impacted by these storms include Brinkman Ridge,
Jersey Valley County Park, Irish Hill, Portland, Goose Island,
Highways 14 61 And County M M and Spring Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4391 9077 4366 9078 4355 9137 4375 9138
TIME...MOT...LOC 1645Z 239DEG 44KT 4370 9136 4357 9135

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Baumgardt

The radar

The La Crosse radar (KARX), 18 km away, was scanning. The volume nearest the first event began at 16:49 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind, 4 tornado, 3 hail, 1 funnel cloud. Local standard time, as filed.

Hail, Vernon

When
June 15, 10:50 AM CST
Where
Vernon County, 0.69 mi S of Stoddard
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
43.660, -91.220

Quarter sized hail fell in Stoddard.

Thunderstorm Wind, La Crosse

When
June 15, 10:52 AM CST
Where
La Crosse County, 1.38 mi N of Calvert
Measured
45 kt (52 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
43.770, -91.220

Several trees were blown down or uprooted south of La Crosse.

Hail, Monroe

When
June 15, 11:16 AM CST
Where
Monroe County, 0.69 mi S of Sparta
Measured
0.75 in hail
Reported by
Storm Chaser
Coordinates
43.920, -90.820

Thunderstorm Wind, Grant

When
June 15, 2:41 PM CST
Where
Grant County, 0.69 mi N of Patch Grove
Measured
56 kt (64 mph) measured gust
Reported by
Fire Department/Rescue
Coordinates
42.940, -90.970

A 65 mph gust occurred in Patch Grove.

Thunderstorm Wind, Monroe

When
June 15, 2:53 PM CST
Where
Monroe County, 1.38 mi S of Ridgeville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
43.860, -90.570

Trees were blown down damaging a small shed east of Norwalk.

Tornado, Monroe

When
June 15, 2:57 PM CST to 3:22 PM CST
Where
Monroe County, 2.9 mi ENE of Ridgeville to 2.18 mi N of Shennington
Rating
EF2
Path length
15.35 mi
Path width
250 yd
Continued into
Juneau, Wi (ARX)
Injuries
2 direct, 0 indirect
Property damage
$700,000
Reported by
NWS Storm Survey
Coordinates
43.894, -90.515

An EF2 tornado developed south of Tomah and moved northeast before crossing into Juneau County north of Shennington. The tornado crossed Interstates 90 & 94 and passed just to the east of Wyeville. Along its path, extensive tree damage occurred with some downed trees landing on homes, numerous semis were tipped over along Interstate 90/94 resulting in two injuries, a metal farm shed near Oakdale had several pieces of metal removed, and a few structures near Wyeville sustained damage, including at least one farm outbuilding that was destroyed. Up to three hour delays occurred along Interstate 90 after the tornado moved through. Monroe County declared a state of emergency.

Thunderstorm Wind, Monroe

When
June 15, 3:00 PM CST
Where
Monroe County, 4.22 mi ENE of Ridgeville
Measured
62 kt (71 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
43.900, -90.490

Trees were blown down blocking the road at the intersection of State Highway 131 and County Road A north of Wilton.

Hail, Monroe

When
June 15, 3:06 PM CST
Where
Monroe County, 0.69 mi S of Tomah
Measured
1 in hail
Reported by
Public
Coordinates
43.970, -90.500

Quarter sized hail was reported just south of Tomah.

Thunderstorm Wind, Vernon

When
June 15, 3:06 PM CST
Where
Vernon County, 3.87 mi E of La Farge
Measured
51 kt (59 mph) estimated gust
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
43.579, -90.554

Several trees were blown down or snapped off east of La Farge.

Tornado, Vernon

When
June 15, 3:07 PM CST to 3:15 PM CST
Where
Vernon County, 4.43 mi ENE of La Farge to 2.02 mi SSW of Dilly
Rating
EF1
Path length
5.43 mi
Path width
200 yd
Property damage
$300,000
Reported by
NWS Storm Survey
Coordinates
43.585, -90.544

An EF1 tornado developed east of La Farge and moved northeast along State Highway 82 before dissipating north of White City. A house, farm outbuildings and a couple of campers were damaged along with numerous trees.

Tornado, Juneau

When
June 15, 3:22 PM CST to 3:34 PM CST
Where
Juneau County, 4.96 mi NW of Cutler to 3.47 mi SW of Sprague
Rating
EF2
Path length
7.51 mi
Path width
250 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
44.061, -90.312

This EF2 tornado developed in Monroe County and moved into Juneau County northwest of Cutler. The tornado moved northeast and dissipated in the Necedah Wildlife Refuge. Extensive tree damage occurred along the path.

Thunderstorm Wind, Vernon

When
June 15, 3:26 PM CST
Where
Vernon County, Hillsboro
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
43.650, -90.350

Several trees were blown down at a cemetery in Hillsboro.

Tornado, Juneau

When
June 15, 3:43 PM CST to 3:52 PM CST
Where
Juneau County, 1.55 mi SSW of Mauston to 5.59 mi NE of Lemonweir
Rating
EF1
Path length
8.2 mi
Path width
100 yd
Property damage
$775,000
Reported by
NWS Storm Survey
Coordinates
43.779, -90.092

An EF1 tornado developed just to the southwest of Mauston and tracked northeast before dissipating just west of the Wisconsin River south of Castle Lake Dam. In Mauston, the tornado caused roof damage to the hospital and a restaurant, blew windows out of several vehicles near the hospital, took down several stop lights, blew over parked semis, snapped power poles and downed several trees in a mobile home park that damaged numerous homes. In Veteran's Memorial Park, stands for the baseball field were overturned with some blown across the street and the scoreboard was ripped off its posts. A tree fell on the roof of an apartment complex damaging the roof and allowing water to leak into some units. Northeast of Mauston over rural parts of Juneau County, the damage was mainly limited to trees. The mayor of Mauston issued a disaster declaration.

Thunderstorm Wind, Juneau

When
June 15, 3:43 PM CST
Where
Juneau County, New Miner
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
44.170, -90.030

Trees were blown down in New Miner.

Thunderstorm Wind, Richland

When
June 15, 3:45 PM CST
Where
Richland County, 0.69 mi N of Twin Bluffs
Measured
40 kt (46 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
43.290, -90.320

Several small sheds and outbuildings were damaged northwest of Sextonville.

Thunderstorm Wind, Richland

When
June 15, 3:50 PM CST
Where
Richland County, 0.5 mi E of Richland Arpt
Measured
40 kt (46 mph) estimated gust
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
43.280, -90.290

Several trees were snapped in Sextonville.

Thunderstorm Wind, Adams

When
June 15, 3:56 PM CST
Where
Adams County, 2.13 mi NNW of Easton
Measured
58 kt (67 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
43.860, -89.940

Extensive tree damage occurred west of White Creek in the Quincy Bluffs area.

Thunderstorm Wind, Adams

When
June 15, 3:59 PM CST
Where
Adams County, 3.56 mi E of White Creek
Measured
66 kt (76 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
43.840, -89.800

Trees were blown down and irrigation equipment flipped east of White Creek in the Easton area.

Thunderstorm Wind, Juneau

When
June 15, 3:59 PM CST
Where
Juneau County, 0.69 mi S of Lyndon Station
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
43.710, -89.900

Tree branches were blown down in Lyndon Station.

Thunderstorm Wind, Adams

When
June 15, 4:02 PM CST
Where
Adams County, 6.14 mi ENE of White Creek
Measured
65 kt (75 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
43.870, -89.760

A mobile home was damaged by winds southwest of Grand Marsh.

Funnel Cloud, Adams

When
June 15, 4:09 PM CST
Where
Adams County, 1.21 mi SE of Friendship
Reported by
Public
Coordinates
43.960, -89.800

A funnel cloud was sighted near Adams.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2022Every state in 2022This day in weather historyThe tornado archive for Wisconsin, 2022Warnings in Wisconsin, June 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1034986, 1034990, 1034988, 1034991, 1034993, 1035024, 1034992, 1035031, 1035040, 1035014, 1035036, 1040837, 1034994, 1040393, 1035033, 1035034, 1035035, 1035026, 1035032, 1035038, 1034995.